# SDR CALA2019062201046

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 56,693 hours, 10,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19299
- Condition: Worn
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BS 955 TEE FITTING FOUND WORN STRINGERS 22AL TO 23L.  THE TEE FITTING WAS REPLACED IAW EA 5340-01478, REV E, OP 07, FIG 32.
